Illinois Journal of Mathematics

Extremal functions in invariant subspaces of Bergman spaces

Peter Duren, Dmitry Khavinson, and Harold S. Shapiro

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 2 (1996), 202-210.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986100

Digital Object Identifier
doi:10.1215/ijm/1255986100

Mathematical Reviews number (MathSciNet)
MR1398090

Zentralblatt MATH identifier
0853.30023

Subjects
Primary: 30H05: Bounded analytic functions
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions 47A15: Invariant subspaces [See also 47A46]

Citation

Duren, Peter; Khavinson, Dmitry; Shapiro, Harold S. Extremal functions in invariant subspaces of Bergman spaces. Illinois J. Math. 40 (1996), no. 2, 202--210. doi:10.1215/ijm/1255986100. https://projecteuclid.org/euclid.ijm/1255986100


Export citation